# SDR YENA2025030300230

- Difficulty date: February 28, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N907JB
- Make and model: Airbus A321-231
- Aircraft serial: 05865
- Aircraft time: 41,783 hours, 13,256 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#881, JFK-UVF. 'VERY STRONG MAGIC MARKER ODOR FROM 10000' TO 7000' FAS  REPORTED SMELL IN CABIN AS WELL; COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION A, ISOLATED FAULT TO TYPE 10 ENVIRONMENTAL PER TSM 05-50-00-810-085-B TSM / 05-50-00-810-085D AIRECRAFT OK FOR SERVICE.'
